# SDR P5CA9801258

- Difficulty date: August 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857FT
- Make and model: Boeing 747132
- Aircraft serial: 20246
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Damaged
- Location: Nr 3 Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 FLAP CANOE TRAILING EDGE DAMAGED.  REMOVED DAMAGED AREA AND APPLIED FIBERGLASS LAY UP OF 3 PLY SKINS IAW SRM 51-40-15.
